# SDR UIEA2013031500129

- Difficulty date: March 13, 2013
- Submitted: March 16, 2013
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 62,344 hours, 10,964 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S  SIDE CREW REST DETECTOR ACTIVATED WITHOUT PRESENCE OF SMOKE.  SYS WAS RESET.
